A note on logarithms in the Painleve test

Pickering, A. (1997) A note on logarithms in the Painleve test. Inverse Problems, 13 (1). pp. 179-183. ISSN 0266-5611. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0266-5611/13/1/014

Abstract

It is well known that for some partial differential equations the Painleve test needs to be extended by allowing the inclusion of a single logarithmic term in the Painleve expansion. In this brief article we show that this is not the most general extension involving logarithms that can be allowed. Examples show that expansions linear in logarithms remain compatible with complete integrability.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 23 Sep 2009 12:39
Last Modified: 23 Sep 2009 12:39
Resource URI: http://kar.kent.ac.uk/id/eprint/18239 (The current URI for this page, for reference purposes)
  • Depositors only (login required):